# SDR 2001UALA00872

- Difficulty date: May 25, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 29,073 hours, 10,693 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED STA 580 - 600, STR 16L-17L.  MAJOR REPAIR ACCOMPLISHED.  SPLICED STRINGER, INSTALLED NEW SHEAR TIE AND INSTALLED SKIN DOUBLER.
